# SDR AALA20100204AFW01

- Difficulty date: February 4, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N7375A
- Make and model: Boeing 767323
- Aircraft serial: 25202
- Aircraft time: 74,823 hours, 11,798 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOLING DAMAGE WAS FOUND ADJACENT TO A HI-LOK COLLAR ON STRINGER 8 RIGHT AT THE D STATION 111 FRAME.  THE DAMAGE CONSISTED OF A DEEP GOUGE TO THE AFT SIDE OF THE HOLE.  THE DAMAGE WAS REMOVED BY COUNTERBORING THE FASTENER HOLE TO 0.437Â€? AND INSTALLING A FREEZE PLUG PER THE EA 008861.
